JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A REMARK OF SOME IMAGINARY QUADRATIC FIELDS WITH ODD CLASS NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 1,  2014, pp.147-155
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.1.147
 Title & Authors
A REMARK OF SOME IMAGINARY QUADRATIC FIELDS WITH ODD CLASS NUMBERS
Kim, Hyun; Lee, Keumyeon; Cheong, Cheoljo; Park, Hwasin;
  PDF(new window)
 Abstract
Let D be a square-free positive integer and let $K_D
 Keywords
class number;
 Language
English
 Cited by
 References
1.
Z. I. Borevich and I. R. Shafarevich, Number Theory, New York, 1966.

2.
H. Cohn, Advanced number theory, New York, Dover, 1980.

3.
L. E. Dickson, Introduction to the Theory of Numbers, New York, Dover, 1957.

4.
J. Oesterla, Nombres de classes des corps quadratiques imaginaries, Asttrique (1985), 121-122, 309-323.

5.
P. Ribenboim, Algebraic Numbers, John Wiley and Sons, Inc, 1972.